# SDR DALA2016121409849

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1431
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES BAY HAS A CRACK ON THE FRAME LOWER CAP BS 1431 LONGERONS 11 & 12R.  THE FRAME WAS REPAIRED IAW ER/A 552832-14 REV. ORIGINAL AND ETI-88-16-460 REV. 2.
